# SDR FDEA201603030812

- Difficulty date: March 3, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 76,695 hours, 16,858 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: NRC6043502
- Part serial: 46984
- Condition: Dented
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD AILERON LOWER SKIN FOUND WITH DENT, AT APPROX XIA 312.  REPAIRED IAW EA 1-5750-T0323972 PT 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
